MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ PERIPHERAL VENOUS CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ PERIPHERAL VENOUS CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381244
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A sample is not available for evaluation.However, a no sample investigation and device history record review will be completed.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign matter described as ¿white residue¿ was found on a bd insyte¿ peripheral venous catheter before use.There was no report of injury or medical interventions.
 
Additional Manufacturer Narrative
Investigation summary: no samples displaying the condition reported are available for examination.We were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.Investigation conclusion: the nonconformance cannot be confirmed as no sample was returned for investigation.

Brand Name
BD INSYTE¿ PERIPHERAL VENOUS CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7331288
Report Number8041187-2018-00052
Device Sequence Number231068
Product Code FOZ
UDI-Device Identifier30382903812449
UDI-Public30382903812449
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2021
Device Catalogue Number381244
Device Lot Number6025346
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;